Degree theory for generalized variational inequalities and applications

Bui Trong Kien M-M Wong Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43654

European Journal of Operational Research, 192, (3), 730-736, 2009.2
In this paper, a degree theory for finite dimensional generalized variational inequalities is built and employed to prove some results on solution existence and solution stability.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:56:20 uploaded by Ngai_Ching_Wong ] [ 91 downloads ] [ 0 comments ]
@inproceedings{bui2009degree,
  title={Degree theory for generalized variational inequalities and applications},
  author={Bui Trong Kien, M-M Wong, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205620598199183},
  booktitle={European Journal of Operational Research},
  volume={192},
  number={3},
  pages={730-736},
  year={2009},
}
Bui Trong Kien, M-M Wong, Ngai-Ching Wong, and Jen-Chih Yao. Degree theory for generalized variational inequalities and applications. 2009. Vol. 192. In European Journal of Operational Research. pp.730-736. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205620598199183.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved